# SDR AALA2019030549029

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 31,129 hours, 12,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CABIN EMERGENCY LIGHTS CAME ON ARMED POSITION IN COCKPIT.  MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
